Late for her depotrust injection

Patient

Q: Hello
my girlfriend is taking the depotrust contraceptive injection that lasts for 50 days, she was late for her last injection by 7 days and it would have been her 3rd 50 day injection. this was 19 days ago. she has had nausea and excess gas for the last 10 days and slight bleeding. is it likely she is pregnant?

the depotrust is a Philippine brand of depo provera. I had a 50ml injection which lasts 50 day,

thankyou for you help mark

Symptoms:  Nausea, excess gas, slight menstrual blotting, bleeding
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews